Skip to Content

Since taking wellbutrin, my sex drive has just disappeared is this a side affect?

Responses (1)

LaurieShay 23 May 2011

Hey duhinny,

While Wellbutrin generally has the opposite effect it can decrease the sex drive for some people. The following is from the literature about Wellbutrin (bupropion):

One study in which 150 patients received the sustained released form of bupropion reported the incidence of orgasm dysfunction at 8% in patients receiving a 300 mg daily dose and 10% in patients receiving a 400 mg daily dose.

Among antidepressants, bupropion may be associated with the lowest incidence of sexual dysfunction (i.e., impotence, abnormal ejaculation, changes in libido).

Hope this helps,

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions